Skip to Content

Can citralopram and nortripaline cause someone to have a nervous break down when taking together?

Responses (2)

Anonymous 10 Jun 2012

Hello frodge12. Is it possible? Yes. Is it likely? No. One being a SSRI (Celexa)and the other a tricyclic(Nortriptyline/Pamelor). Regards pledge

kaismama 10 Jun 2012

These drugs are antidepressents. Many times a newer antidepressent is taken by someone who is taking the older one for sleep. I have never heard of any medication causing a "nervous breakdown".

frodge12 11 Jun 2012

I should mention that he was taking nortripaline for pain not depression He has disk problems in his back. The citralopram was for the depression and stress he was going through with wcb. His doctor said that these might have caused what happen to him

kaismama 11 Jun 2012

I would bet it was the stress from the WCB, they're ridicules, and don't even understand what they do to increase the patients problems. Its not unusual to take the antidepressents like that. Is he still on them? I hope the government is done tormenting him.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions